Representing systems of subspaces
Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 741-755
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_5_a12,
author = {Yu. F. Korobeinik},
title = {Representing systems of subspaces},
journal = {Matemati\v{c}eskie zametki},
pages = {741--755},
year = {1985},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a12/}
}
Yu. F. Korobeinik. Representing systems of subspaces. Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 741-755. http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a12/